Study of Propagation of Linear and non-linear Alfvén-gravity Waves in Rotating Medium

Downloads

Downloads per month over past year

Achala, L .N. and Venkatachalappa, M. (2011) Study of Propagation of Linear and non-linear Alfvén-gravity Waves in Rotating Medium. International Journal of Non-Linear Mechanics, 46 (07). pp. 971-975. ISSN 0020-7462

[img]
Preview
Text
1-s2.0-S0020746211000643-main.pdf

Download (294kB) | Preview
Official URL: http://dx.doi.org/10.1016/j.ijnonlinmec.2011.04.01...

Abstract

Travelling waves in an incompressible, infinitely conducting, inviscid fluid of variable density are investigated under the influence of a horizontal magnetic field and Coriolis force. Periodic solutions are found in the limit of infinite vertical wave length. Phase diagrams are drawn to show the solution

Item Type: Article
Uncontrolled Keywords: Travelling waves;Stratified flows;Internal gravity waves; Conducting fluid;Phase-space;Rotating flows
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Narayanaswamy B V
Date Deposited: 25 Jun 2016 07:46
Last Modified: 25 Jun 2016 07:46
URI: http://eprints-bangaloreuniversity.in/id/eprint/3561

Actions (login required)

View Item View Item